# SDR DLL10950700

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 1529112109
- Condition: Cracked
- Location: Lt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEFT WING FLAP VANE WAS FOUND WITH CRACKED SKIN AT P/B WEAR STRIP.  REPAIR WAS PERFORMED PER SRM 57-53-00 FIG 806.
